Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2011 | Journal Article | IST-REx-ID: 3771
A. Pavan, F. Martins, F. Santos, A. Ditchfield, and R. A. Fernandes Redondo, “Patterns of diversification in two species of short-tailed bats (Carollia Gray, 1838): the effects of historical fragmentation of Brazilian rainforests.,” Biological Journal of the Linnean Society, vol. 102, no. 3, pp. 527–539, 2011.View | DOI
2011 | Journal Article | IST-REx-ID: 3781
B. T. Fasy, “The difference in length of curves in R^n,” Acta Sci. Math. (Szeged), vol. 77, no. 1–2, pp. 359–367, 2011.View